# SDR ABXA060046

- Difficulty date: December 23, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 72,113 hours, 26,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE STRAP ON TOP OF MAIN LANDING GEAR WHEEL WELL BOX FORWARD OF FLOORBEAM STA 902, LEFT BUTT LINE 65.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  DETERMINED TO BE OUT OF ACCEPTABLE LIMITS IAW DC8 SRM 53-2-0.  REMOVED AND REPLACED WITH NEW FABRICATED ANGLE IAW DC8 SRM 51-1-21.
